Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having yellowish discharge, post menopausal and vaginal itching. Should I be worried?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have an occassional small amount of yellowish/brownish discharge. I am post menopausal. I had a vaginal itch for a little while. I then started using just water to clean the vagina which I read is the correct way to cleanse it. I take showers because I don't have a bathtup. I wear a pad every day because when I sneeze or cough i sometimes urinate slightly. I am 68 and was told by my doctor that I only need to get a pap test every 3 years because I have had all good pap tests. I still go for XXXXXXX exams. Should I worry about this discharge? It occurs every once and a while not all the time.
Posted Sun, 1 Sep 2013 in Women's Health
Answered by Dr. Rhea Chanda 30 minutes later
Brief Answer:
stress incontinence and vaginitis

Detailed Answer:
You need not be concerned yet.Discharge is common sometimes,esp if you have any mild infections.You just need to watch for any bleeding. Keep the vaginal area clean and change your underwear daily. You can follow up with the pap tests. You can take some probiotics that will help with the itching and the discharge. Was with plenty of water only. You also seem to have stress incontinence which can be treated.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor